Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 241, NWS Atlanta, GA

July 8, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2022, 3:32 PM EDT for 4 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2022, 3:32 PM EDT (19:32 UTC)
Expired
Jul 8, 2022, 4:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Macon County, GA, Marion County, GA, Schley County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

116 
WUUS52 KFFC 081932
SVRFFC
GAC193-197-249-269-082000-
/O.NEW.KFFC.SV.W.0241.220708T1932Z-220708T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
332 PM EDT Fri Jul 8 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Macon County in west central Georgia...
  Northeastern Marion County in west central Georgia...
  North central Schley County in west central Georgia...
  Southwestern Taylor County in west central Georgia...

* Until 400 PM EDT.

* At 331 PM EDT, a severe thunderstorm was located over Charing, or 8
  miles southwest of Butler, moving east at 5 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Butler, Ideal, Rupert, Charing and Mauk. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3244 8447 3259 8439 3254 8416 3240 8416
      3232 8429
TIME...MOT...LOC 1931Z 290DEG 5KT 3247 8435 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:57 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 8, 2:57 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Fri Jul 8 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

As close to a pattern change as we're likely to get is on tap as we
enter the weekend. A mid-level ridge has presided over the pattern
in the southeast for the better part of the last month, but its
center has begun to (and will continue to) retrograde back across
the Desert southwest. The eastern edge of the ridge has been the
dominant flow branch over the past day or so, placing the southeast
under deep but weak northwesterly flow. Any weak disturbance
traversing our ridge setup will locally enhance convective
development, and it is possible that we see some organization of
storms into clusters, aided by both their own cold pools and any
remnant outflow boundaries from the past several days of convective
activity. Owing to the position of the Bermuda High along the
Carolina coast, our steady plume of Gulf moisture has held PWATs
steady in the 2-2.25" range. Analyzed SBCAPE was already approaching
3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z
sounding revealed upwards of 4000 J/kg MUCAPE after convective
temperatures were reached. All this to say, conditions are (still)
more than sufficient to support explosive initial upward pulses, and
water-loaded downdrafts will increase the risk for damaging wind
gusts as cores collapse. A Marginal Risk is in place across the
entire CWA for the continued threat for localized damaging gusts.

Moving into Saturday, the center of the 500 mb high is across the
Four Corners region, leaving the southeast in an area of weak flow
aloft. This paves the way for a shortwave trough rounding the edge
of the ridge to push across southward across the OH River Valley
with an attendant frontal boundary in tow. Before FROPA, patchy
diurnally-driven convection is possible until the mid-afternoon.
Certainly not the healthiest front, but before the moisture gradient
atrophies completely, it should bring the most widespread rain
chances we've seen in a few weeks for much of north and portions of
north central Georgia Saturday evening. Currently, CAMS are
depicting a weaker initial line, likely associated with the
prefrontal trough, pushing through to central GA around 18Z
Saturday, and proper frontal convection moving through closer to 00Z
Sunday. The southeastward extent of the front before stalling out
will determine how much of the state feels relief from the utterly
oppressive dewpoints that have plagued us the past week.

A Heat Advisory is in effect through 7 PM today for lingering heat
index values above 105F. It's likely that locales south of I-20
experienced several hours of Heat Advisory criteria before
convective initiation and an abundance of rain-cooled air associated
with collapsing storms. Any clearing following storm dissipation
will result in even more oppressive dewpoints despite potentially
cooler temperatures.

96

.LONG TERM /Sunday through Friday/...

We start off the long term forecast with a weak frontal boundary
pushing through the forecast area towards south GA Saturday night
into Sunday. Scattered to numerous showers and thunderstorms will
likely be ongoing overnight, especially in the vicinity of the front
as it sags south. PoPs during the day on Sunday will largely be
dependent on how far south this front travels. Most of the activity
is expected to remain confined to southern GA where the front
stalls. As previously mentioned, the front will push through much of
the area, resulting in a slight wind shift, before stalling and
waffling around across southern GA for a few days.

Still the biggest forecast question for the long term is how much
and to what extend slightly cooler, drier air filters in behind the
front. Overall, not expecting a drastic change as it is summertime
and moisture will still hang around given northeasterly winds
bringing in some moisture from the Atlantic. Though in looking at
1000-500mb RH, there still remains some inconsistencies as far as
timing in the arrival of lower moisture across north GA. Some
guidance is a little bit more aggressive with bringing this through
much of the region while other guidance is a little more
conservative. Given weak synoptic flow and other smaller-scale
influences, will not deviate too much from what was previously
forecast.

While high moisture content will still hang around despite the
passing front, conditions wont be quite as unbearable early next
week. High temperatures will be in the 80s with dewpoints in the
upper 60s to low 70 on Monday. This will be the trend for a good
part of the extended forecast, though a gradual uptick in moisture
will be likely as we progress through the period. Diurnal convection
will be possible each day primarily during the afternoon with chances
tapering off at night. The stationary boundary draped across the
south may aid in further development and higher convective chances
next week. We may get another reinforcing boundary pushing through
around mid-week aiding in further rain chances for the area. Though
it's still too soon for specifics...stay tuned.

07

&&

.AVIATION...
18Z Update...
VFR conditions generally expected to persist through the TAF
period. Isolated to scattered SHRA/TSRA likely through late
tonight, with a TEMPO in effect from 18-22Z to capture best
window for VRB gusts, frequent lightning, and reduced vsbys at
ATL. More organized SHRA/TSRA likely tomorrow with frontal passage.
FEW to SCT Cu field will continue through the afternoon. Winds
will stay from the W side at less than 10 kts. Patchy MVFR cigs
possible overnight at southern TAF sites. Fog also possible, but
heavily dependent on where heaviest rain falls/sky coverage.

//ATL Confidence...18Z Update...
Low to medium confidence on morning MVFR cigs/vsbys.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  72  85 /  30  80  70  70
Atlanta         76  91  73  85 /  30  80  70  60
Blairsville     69  84  67  80 /  50  90  70  60
Cartersville    74  91  70  86 /  40  90  70  50
Columbus        76  91  74  89 /  30  70  70  80
Gainesville     75  90  71  83 /  30  80  70  60
Macon           75  92  73  90 /  30  70  70  80
Rome            76  91  72  90 /  30  90  70  50
Peachtree City  74  91  70  86 /  30  80  70  70
Vidalia         75  90  75  88 /  30  60  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Murray...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton...
Warren...Washington...Webster...Wheeler...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1045 AM EDT Fri Jul 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1045 AM EDT Fri Jul 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all but the mountainous areas of
north Georgia. Widespread heat index values in the triple digits
are expected with several areas reaching values between 105 and
109. Please use caution when exercising or working outdoors and
take frequent breaks.

Scattered to numerous showers and thunderstorms will be possible
again today into tonight. Some storms could be strong to severe
with the damaging wind gusts, frequent lightning, and brief period
of heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Heat Index values up to 105 will be possible again on Saturday
before less extreme conditions settle in next week.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 8, 2:17 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Fri Jul 8 2022

GAZ095-105-107-081845-
Dooly GA-Houston GA-Pulaski GA-
217 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of northwestern
Pulaski, northeastern Dooly and southeastern Houston Counties through
245 PM EDT...

At 217 PM EDT, a strong thunderstorm was near Elko, or 11 miles west
of Hawkinsville, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hawkinsville, Unadilla, Browndale, Wallace, Elko, Mock Springs,
Pulaski State Prison and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3225 8376 3236 8375 3237 8346 3227 8345
      3219 8348
TIME...MOT...LOC 1817Z 277DEG 17KT 3229 8366

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 2:38 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
238 PM EDT Fri Jul 8 2022

GAZ056-068-070-081915-
Lamar GA-Spalding GA-Pike GA-
238 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of southwestern
Spalding, northeastern Pike and northern Lamar Counties through 315
PM EDT...

At 238 PM EDT, a line of strong thunderstorms was along a line
extending from near Zetella to Meansville, and moving southeast at 15
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Barnesville, Zebulon, Milner, Williamson, Orchard Hill,
Meansville, Aldora, East Griffin, Rover and Zetella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3324 8424 3304 8409 3303 8432 3325 8446
TIME...MOT...LOC 1838Z 303DEG 14KT 3323 8443 3307 8431

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 2:54 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 PM EDT Fri Jul 8 2022

GAZ074-076-084-085-081930-
Wilkinson GA-Jefferson GA-Washington GA-Johnson GA-
254 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of east central
Wilkinson, southern Washington, northwestern Johnson and central
Jefferson Counties through 330 PM EDT...

At 254 PM EDT, a line of strong thunderstorms was along a line
extending from near Davisboro to Tennille to near Oconee, and moving
east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Sandersville, Louisville, Davisboro, Tennille, Harrison, Oconee and
Riddleville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3297 8231 3287 8263 3271 8284 3280 8307
      3298 8282 3305 8259
TIME...MOT...LOC 1854Z 273DEG 10KT 3296 8258 3295 8278 3282 8297

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 3:12 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Fri Jul 8 2022

GAZ073-074-084-081945-
Wilkinson GA-Washington GA-Baldwin GA-
312 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of southeastern Baldwin,
northeastern Wilkinson and southwestern Washington Counties through
345 PM EDT...

At 312 PM EDT, a line of strong thunderstorms was along a line
extending from near Hebron to near Nicklesville. These storms were
nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Toomsboro, Oconee and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3270 8298 3268 8301 3270 8314 3299 8315
      3304 8299 3287 8297
TIME...MOT...LOC 1912Z 268DEG 4KT 3298 8310 3274 8308

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 3:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Fri Jul 8 2022

GAZ080-093-081945-
Macon GA-Taylor GA-
315 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of central Macon and
southeastern Taylor Counties through 345 PM EDT...

At 315 PM EDT, a strong thunderstorm was over Garden Valley, or 10
miles southeast of Butler, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Whitewater State Park, Rupert, Garden Valley, Hicks, Potterville,
Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3242 8435 3255 8431 3261 8419 3252 8401
      3251 8402 3251 8398 3248 8392 3236 8394
      3227 8406
TIME...MOT...LOC 1915Z 285DEG 13KT 3243 8415

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 3:16 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Fri Jul 8 2022

GAZ068>070-081945-
Lamar GA-Upson GA-Pike GA-
316 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southeastern Pike,
eastern Upson and southern Lamar Counties through 345 PM EDT...

At 316 PM EDT, a strong thunderstorm was near Atwater, or near
Zebulon, moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Zebulon, Yatesville, Meansville, Aldora,
Lincoln Park, The Rock, Sunset Village, Atwater, Lifsey Springs,
Redbone Crossroads, Redbone, Logtown, Hannahs Mill and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3315 8432 3300 8404 3298 8404 3293 8409
      3293 8412 3290 8412 3275 8427 3299 8447
TIME...MOT...LOC 1916Z 313DEG 16KT 3300 8433

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:05 PM EDTSpecial Weather StatementFFCJasper, Putnam25 min
Jul 7, 8:07 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 7, 8:22 PM EDTSpecial Weather StatementFFCHouston23 min
Jul 7, 8:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones45 min
Jul 7, 8:47 PM EDTSpecial Weather StatementFFCHouston, Macon28 min
Jul 7, 9:05 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones25 min
Jul 7, 9:32 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Wilkinson28 min
Jul 7, 11:42 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 8, 4:20 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more15 hr
Jul 8, 5:39 AM EDTRiver Flood WarningFFCGwinnett8 hr
Jul 8, 10:05 AM EDTSpecial Weather StatementFFCWilcox25 min
Jul 8, 11:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jul 8, 12:56 PM EDTSpecial Weather StatementFFCUpson34 min
Jul 8, 1:10 PM EDTSpecial Weather StatementFFCBibb35 min
Jul 8, 1:33 PM EDTSpecial Weather StatementFFCBibb27 min
Jul 8, 1:56 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 8, 2:01 PM EDTSpecial Weather StatementFFCButts29 min
Jul 8, 2:06 PM EDTSpecial Weather StatementFFCTroup24 min
Jul 8, 2:09 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 8, 2:17 PM EDTSpecial Weather StatementFFCPulaski28 min
Jul 8, 2:38 PM EDTSpecial Weather StatementFFCLamar37 min
Jul 8, 2:54 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 8, 3:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 8, 3:15 PM EDTSpecial Weather StatementFFCMacon, Taylor30 min
Jul 8, 3:16 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 8, 3:36 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jul 8, 3:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 8, 3:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen29 min
Jul 8, 3:56 PM EDTSpecial Weather StatementFFCMarion, Schley34 min
Jul 8, 4:00 PM EDTSpecial Weather StatementFFCPeach30 min
Jul 8, 4:01 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen29 min
Jul 8, 4:11 PM EDTSpecial Weather StatementFFCMacon34 min
Jul 8, 4:17 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jul 8, 4:31 PM EDTSpecial Weather StatementFFCSchley, Sumter29 min
Jul 8, 4:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen33 min
Jul 8, 4:47 PM EDTSpecial Weather StatementFFCWilcox28 min
Jul 8, 5:00 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox45 min
Jul 8, 5:24 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 8, 5:43 PM EDTSpecial Weather StatementFFCJeff Davis32 min
Jul 8, 5:50 PM EDTSpecial Weather StatementFFCBanks25 min
Jul 8, 5:57 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 8, 6:09 PM EDTSpecial Weather StatementFFCPolk36 min
Jul 8, 6:38 PM EDTSpecial Weather StatementFFCChattooga37 min
Jul 8, 7:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 8, 7:21 PM EDTSpecial Weather StatementFFCDade24 min
Jul 8, 7:22 PM EDTSpecial Weather StatementFFCFannin38 min
Jul 8, 7:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
Jul 8, 7:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Jul 8, 7:46 PM EDTSpecial Weather StatementFFCUnion29 min
Jul 8, 7:52 PM EDTSevere Thunderstorm WarningFFCFannin, Union23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.